# SDR AALA201710049019

- Difficulty date: October 3, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 18,420 hours, 2,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IN THE OVERHEAD FLIGHT CREW REST AREA TESTS RED.  REMOVED AND REPLACED FLASHLIGHT PER AMM 25-64-01.  OPERATIONAL CHECK GOOD.
